# SDR UALA2011011700248

- Difficulty date: January 16, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 76,804 hours, 12,380 cycles
- Engine: Pwa PW4060
- Engine time: 58,973 hours, 8,433 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 58,973 hours, 8,433 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON FINAL.  IAW AMT ON SITE BIRDSTRIKE IN THE NR 2 ENGINE WITH EVIDENCE OF CORE INGESTION. (FEATHERS IN PRIMARY GAS PATH). REQUIRES ENGINE BOROSCOPE.  FOUND EVIDENCE OF BIRDSTRIKE TO NR 2 ENG FAN EXIT GUIDE VANES AT 3 O'CLOCK POSITION.  FURTHER INSPECTION FOUND EVIDENCE OF BIRD INJESTION INTO THE CORE AND BIRD REMAINS ON 1.6 & 2 LP COMPRESSOR STAGES.  NO EVIDENCE OF BIRDSTRIKE TO FUSELAGE, L/E FLAP AREA AND LANDING GEAR.  ACCOMPLISHED  TROUBLESHOOTING IAW MM.  BOROSCOPE INSPECTION ACCOMPLISHED IAW AMM, NO DAMAGE  FOUND.  ACFT RETURNED TO SERVICE.
